File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Delay-dependent asymptotic stability of neural networks with time-varying delays

TitleDelay-dependent asymptotic stability of neural networks with time-varying delays
Authors
KeywordsGlobal Asymptotic Stability
Linear Matrix Inequality
Neural Networks
Time-Varying Delays
Issue Date2008
PublisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijbc/ijbc.shtml
Citation
International Journal Of Bifurcation And Chaos, 2008, v. 18 n. 1, p. 245-250 How to Cite?
AbstractThis paper considers the problem of stability analysis for neural networks with time-varying delays. The time-varying delays under consideration are assumed to be bounded but not necessarily differentiable. In terms of a linear matrix inequality, a delay-dependent asymptotic stability condition is developed, which ensures the existence of a unique equilibrium point and its global asymptotic stability. The proposed stability condition is easy to check and less conservative. An example is provided to show the effectiveness of the proposed condition. © 2008 World Scientific Publishing Company.
Persistent Identifierhttp://hdl.handle.net/10722/156959
ISSN
2015 Impact Factor: 1.355
2015 SCImago Journal Rankings: 0.789
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorHo, DWCen_US
dc.date.accessioned2012-08-08T08:44:43Z-
dc.date.available2012-08-08T08:44:43Z-
dc.date.issued2008en_US
dc.identifier.citationInternational Journal Of Bifurcation And Chaos, 2008, v. 18 n. 1, p. 245-250en_US
dc.identifier.issn0218-1274en_US
dc.identifier.urihttp://hdl.handle.net/10722/156959-
dc.description.abstractThis paper considers the problem of stability analysis for neural networks with time-varying delays. The time-varying delays under consideration are assumed to be bounded but not necessarily differentiable. In terms of a linear matrix inequality, a delay-dependent asymptotic stability condition is developed, which ensures the existence of a unique equilibrium point and its global asymptotic stability. The proposed stability condition is easy to check and less conservative. An example is provided to show the effectiveness of the proposed condition. © 2008 World Scientific Publishing Company.en_US
dc.languageengen_US
dc.publisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijbc/ijbc.shtmlen_US
dc.relation.ispartofInternational Journal of Bifurcation and Chaosen_US
dc.subjectGlobal Asymptotic Stabilityen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectNeural Networksen_US
dc.subjectTime-Varying Delaysen_US
dc.titleDelay-dependent asymptotic stability of neural networks with time-varying delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1142/S0218127408020276en_US
dc.identifier.scopuseid_2-s2.0-43949142435en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-43949142435&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume18en_US
dc.identifier.issue1en_US
dc.identifier.spage245en_US
dc.identifier.epage250en_US
dc.identifier.isiWOS:000254292800014-
dc.publisher.placeSingaporeen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridHo, DWC=7402971938en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats